Overfilled + Hyaluronidase Q&A
Had 1cc of Restlane injected into one side of my face 2 months ago and now that side of my face looks very different from the other side. Too full/... READ MORE
Been told damage is permanent by one doc and not by another. have not been out in over six weeks so depressed. had dissolving done twice in lips.... READ MORE
I was overfilled with Juvederm under my tear trough. It bruised and it stayed swollen for up to 1 month. It's been 3 months, I've had 4 small doses of... READ MORE
Hyaluronidase to dissolve only a portion of filler? DBC, FPS messed up Voluma, severely overfilled my cheeks - looks ridiculous.
Injected where I specifically said I didn't want, & blatantly ignored where I expressly said I did; after concurring areas I requested would best... READ MORE
I'm having product (Restalyne and Voluma) around my eyes removed due to overfilling. Someone mentioned to me that as the old filler product dissolves,... READ MORE
Want to know why Hyaluronidase deflated the side of face that was overfilled and doctor used to take out.
Doc said they could make my cheeks look better using hyaluronidase...ended up they took way too much out all over face, leaving side of face deflated... READ MORE
I want to get hyaluronidase to dissolve juvederm voluma from an overfilled side of my cheek in a small area close to the nose on one side of my face,... READ MORE
If hyaluronidase is needed to reverse the overfilled effects of overfilled tear trough, would I need to pay to them refilled?
Just thinking ahead. It looks like I have swelling still from Belotero injected in my tear trough a week ago. If it turns out I am overfilled (I know... READ MORE
Injected 3 times above my lip cuz I had an old filling (juvederm) that laid there and it looked ugly.After removed successfully I wanted to fill again... READ MORE
Lips overfilled. Several injections over few months. The last one-two weeks ago. Top lip protrudes fwd. much further than bottom lip. Areas around the... READ MORE
Is it normal to have significant swelling after hyaluronidase injections to treat over filled tear troughs? (Photo)
Got several hyaluronidase rounds for voluma. everytime i get a little swollen the first two days, then it all goes away and i look better for around... READ MORE